Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
terrynutkins

So Scared That I'll Breakout

Recommended Posts

Hello.

Every since i've finished accutane (been a week now) i'm overly scared i'll breakout again, i don't know why? maybe it's because for the past 6 years my skin has looked like crap & i've been popping something everyday. I'm just very scared that i'll wake up & find a new spot.

It isn't really something to make a topic about but, i was wondering if you people felt the same, like, when you finished tane you was so paranoid about your skin & how it was going to go once you'd finished the only drug that stopped your spots?

I wanna go out on the piss next weekend for the 1st time in 6 months, that's what's getting me more on edge :P

How did you feel?

Link to post
Share on other sites

Ive been of tane for 6 months now and Im still very clear. If I do ever get a spot its tiny and goes away quickly. But I know how you feel....Im still waiting for it all to come back - its never too far from my mind.

Link to post
Share on other sites

Tanes done alot for me:

Cleared ALL my comedones (had loads on cheeks & chin)

Cleared my spots (had them on my chin, & cheeks, & cysts on my jawline)

Cleared alot of my blackheads (I still have some but they're really not a problem <-- hope that's normal? should accutane have got rid of them ALL?)

I've just got a few red marks here & there, i've always had a worse side of my face, which is my left side (which broke out like mad, which in the end made me go for accutane) but apart from that it's been an awsome drug :)

Link to post
Share on other sites

I am almost 4 months Post-Accutane, and I still worry that I might break out. There is only so much worrying I can do, though. I am clear; I wash my face every day, to ensure that my pores stay clean. If my acne returns as before, then I may consider Accutane. I just don't want to go through the side-effects again.

Link to post
Share on other sites

im scared too. i just finished like a month ago. completely clear, but still worried it will come back. my doc gave me tarzoac (sp?) but i didnt start yet because im scared it will cause an IB and worsen my skin.

Link to post
Share on other sites
im scared too. i just finished like a month ago. completely clear, but still worried it will come back. my doc gave me tarzoac (sp?) but i didnt start yet because im scared it will cause an IB and worsen my skin.
Link to post
Share on other sites

I'm going to be getting Differin? my derm said it's like accutane in gel form? which can only be good :)

But what do you do? put it all over your face everyday? like moisturiser?

Or just use it each time you get a spot?

Also, 1 tube won't last your forever, so how would you get more once your derm signs you off?

Link to post
Share on other sites
I'm going to be getting Differin? my derm said it's like accutane in gel form? which can only be good :)

But what do you do? put it all over your face everyday? like moisturiser?

Or just use it each time you get a spot?

Also, 1 tube won't last your forever, so how would you get more once your derm signs you off?

Link to post
Share on other sites
I'm going to be getting Differin? my derm said it's like accutane in gel form? which can only be good :)

But what do you do? put it all over your face everyday? like moisturiser?

Or just use it each time you get a spot?

Also, 1 tube won't last your forever, so how would you get more once your derm signs you off?

Link to post
Share on other sites
I'm going to be getting Differin? my derm said it's like accutane in gel form? which can only be good :)

But what do you do? put it all over your face everyday? like moisturiser?

Or just use it each time you get a spot?

Also, 1 tube won't last your forever, so how would you get more once your derm signs you off?

:lol: Get a new derm.

Link to post
Share on other sites

Derms tend to over-simplify things. Differin is not a topical form of Accutane, but it is a very effective and gentle topical that is therapeutically similar to retinoids. Although technically adapalene is not a retinoid at all. I recommend you use it to maintain your results.

Link to post
Share on other sites
I'm going to be getting Differin? my derm said it's like accutane in gel form? which can only be good :)

But what do you do? put it all over your face everyday? like moisturiser?

Or just use it each time you get a spot?

Also, 1 tube won't last your forever, so how would you get more once your derm signs you off?

:lol: Get a new derm.

Link to post
Share on other sites
I'm going to be getting Differin? my derm said it's like accutane in gel form? which can only be good :)

But what do you do? put it all over your face everyday? like moisturiser?

Or just use it each time you get a spot?

Also, 1 tube won't last your forever, so how would you get more once your derm signs you off?

:lol: Get a new derm.

Seriously...

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×